Journal of South China University of Technology (Natural Science Edition) ›› 2006, Vol. 34 ›› Issue (7): 129-132.

• Mathematical Sciences • Previous Articles    

Positive Solutions to Boundary-Value Problem of Fourth-Order Nonlinear Functional Differential Equation

Song Chang-xiu  Weng Pei-xuan   

  1. School of Mathematical Sciences,South China Normal Univ.,Guangzhou 510631,Guangdong,China
  • Received:2005-09-02 Online:2006-07-25 Published:2006-07-25
  • Contact: 宋常修(1975-),男,在职博士生,广东工业大学讲师,主要从事泛函微分方程的研究. E-mail:scx168@sohu.com
  • About author:宋常修(1975-),男,在职博士生,广东工业大学讲师,主要从事泛函微分方程的研究.
  • Supported by:

    国家自然科学基金资助项目(10571064);广东省自然科学基金资助项目(011471)

Abstract:

This paper deals with the boundary-value problems of a class of fourth-order nonlinear functi0hal differen-tial equation. By transforming the boundary-value problem into the corresponding fixed-point problem of a complete-ly continuous operator,the sufficient condition for the existence of the positive solutions to the problem is given via the fixed-point theorem in cones and the inequality evaluation technology. Thus,the existing results of the boun-dary-value problem for the corresponding ordinary differential equation are extended. The applicability of the ob-tained results is finally proved by examples.

Key words: singularity, nonlinearity, functional differential equation, positive solution, cone